1. Chlorpheniramine Maleate + Paracetamol + Phenylephrine - 1mg
Dec 8, 2022 · Chlorpheniramine Maleate + Paracetamol + Phenylephrine: View Uses, Side Effects and Medicines. 1mg.
Chlorpheniramine Maleate + Paracetamol + Phenylephrine is used in the treatment of Common cold. View Chlorpheniramine Maleate + Paracetamol + Phenylephrine’s uses, side-effects, drug interactions, expert advice and user FAQs only on 1mg.com.

2. PARACETAMOL+PHENYLEPHRINE ... - Apollo Pharmacy
PARACETAMOL+PHENYLEPHRINE HYDROCHLORIDE+CHLORPHENIRAMINE MALEATE is used in the case of Common cold, Allergies .View PARACETAMOL+PHENYLEPHRINE ...
PARACETAMOL+PHENYLEPHRINE HYDROCHLORIDE+CHLORPHENIRAMINE MALEATE is used in the case of Common cold, Allergies .View PARACETAMOL+PHENYLEPHRINE HYDROCHLORIDE+CHLORPHENIRAMINE MALEATE’s uses, side-effects, drug interactions and user FAQs only on Apollo Pharmacy.
3. Paracetamol, Phenylephrine Hydrochloride & Chlorpheniramine ...
Physical Form Tablets ; Recommended For Symptomatic relief of common cold, congestion associated with sinusitis, allergic rhinitis accompanied by fever and pain.
Buy Paracetamol, Phenylephrine Hydrochloride & Chlorpheniramine Maleate Tablets online at the best price offered by DEVLIFE CORPORATION PVT LTD. Our office is based in Mumbai, Maharashtra, India.
4. Paracetamol, Phenylephrine Hcl & Chlorpheniramine Suspension
Chlorpheniramine is an antiallergic which relieves allergy symptoms like runny nose, watery eyes and sneezing. Phenylephrine is a decongestant which narrows the ...
Best quality Paracetamol, Phenylephrine Hcl & Chlorpheniramine Suspension, Buy from Paracetamol, Phenylephrine Hcl & Chlorpheniramine Suspension Manufacturer, Supplier in New Delhi, Delhi, India.
5. Paracetamol Phenylephrine HCL Chlorpheniramine Maleate Tablets
Composition- Paracetamol Phenylephrine HCL Chlorpheniramine Maleate Tablets;indiction; tackles sneezing and nasal irritation.;relives headache.relives sinus and ...
Brand Name- Brexocold-P Tab Mrp- 49.75 Composition- Paracetamol Phenylephrine HCL Chlorpheniramine Maleate Tablets;indiction; tackles sneezing and nasal irritation.;relives headache.relives sinus and sanal congestion.;provides comfortable breathing.;Each uncoated tablet contains; paracetamol l.p. 500 gm.Phenylephrine hydrochloride l.p 5 gm. Chlorpheniramine maleate l.p. 2 gm. Excipients Q.S.

6. [PDF] 1. Generic Name Paracetamol, Phenylephrine, Chlorpheniramine ...
Phenylephrine is a powerful vasoconstrictor. It is used as a nasal decongestant and cardiotonic agent.
7. Paracetamol, Phenylephrine HCl, and Chlorpheniramine Maleate ...
Paracetamol, Phenylephrine HCl, and Chlorpheniramine Maleate Suspension are used to treat common cold symptoms. The common cold is a seasonal viral ...
Contact the best Paracetamol, Phenylephrine HCl, and Chlorpheniramine Maleate Suspension manufacturer and supplier, this medicine comes with the branding of NASYCOLD-PLUS with M.CAP packing

8. Acetaminophen, chlorpheniramine, and phenylephrine - Drugs.com
Jul 26, 2023 · Acetaminophen, chlorpheniramine, and phenylephrine is a combination medicine used to treat headache, fever, body aches, runny or stuffy nose, ...
Physician reviewed acetaminophen, chlorpheniramine, and phenylephrine patient information - includes acetaminophen, chlorpheniramine, and phenylephrine description, dosage and directions.

9. Chlorpheniramine-Phenylephrine Elixir - Uses, Side Effects, and More
This combination medication is used to temporarily relieve symptoms caused by the common cold, flu, allergies, or other breathing illnesses (such as ...
Find patient medical information for chlorpheniramine-phenylephrine oral on WebMD including its uses, side effects and safety, interactions, pictures, warnings and user ratings.

10. [PDF] Cold & Flu Relief Capsules (Caffeine, Paracetamol, Phenylephrine ...
(Caffeine, Paracetamol, Phenylephrine Hydrochloride). Read all of this ... of paracetamol are used. Contains paracetamol. Do not take anything else containing ...
11. Acetaminophen / Chlorpheniramine / Phenylephrine Dosage - Drugs.com
Jul 26, 2023 · acetaminophen/chlorpheniramine/phenylephrine varying strength oral kit: Day time tablets (without chlorpheniramine): 2 tablets every 4 hours not ...
Detailed Acetaminophen / Chlorpheniramine / Phenylephrine dosage information for adults and children. Includes dosages for Cold Symptoms and Sinus Symptoms; plus renal, liver and dialysis adjustments.

12. Paracetamol Phenylephrine Chlorpheniramine Suspension
Paracetamol, Phenylephrine Hcl and Chlorpheniramine Maleate Suspension is used for Cold, Fever, Common cold, Chill, Colds, Hay fever,Febrility, Catarrh and ...
Wellona Pharma - Manufacturers, Exporters, Suppliers of Paracetamol Phenylephrine Chlorpheniramine Suspension or Wikoryl or Coldwell at Best Price in India.

13. [PDF] name of product: paracetamol, phenylephrine hcl - NAFDAC
Paracetamol, Phenylephrine HCL, Chlorpheniramine Maleate & Caffeine Tablets. ... Phenylephrine hydrochloride is irregularly absorbed from the gastro-intestinal ...
14. Paracetamol, Phenylephrine Hydrochloride, Chlorpheniramine ...
Phenylephrine Hcl is used to treat nasal and sinus congestion, or congestion of the tubes that drain fluid from your inner ears, called the eustachian tubes. It ...
KOFSYL SYRUP is used to treat many conditions such as headache, muscle aches, arthritis, backache, toothaches, colds,fevers, sneezing, itching, watery eyes, runny nose, treat minor sore throat pain, or mouth irritation.
